weight gain on steroids
- 16 Feb 2005 by JennAnn
My doctor put me on a steroid plus pain medication for three ruptured discs I received in a head on collision. Is it normal to gain weight on steriods? For some reason I have gained 9 LBS in ONE WEEK since being on these!! If so, why is this? will it be easy to take off once I go off them? This is terrible, not helping me feel any better, that is for sure.
One day at a time...
17 Feb 2005
hey what kinda roids you on .Yes it is prfectly normal to gain wait on roids and its most likely water weight.And you will loose it all when you come off the juice . I wouldnt worry about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...
2 answers • 2 Jul 2010
i have heard that percocets had steroids in them,and that it was the reason i have gain a lot of weight.
1 answer • 8 Jul 2011
I am finally getting ready to start Benlysta for my Lupus! Its been a 10 year uphill battle with steroids, plaquenil, methotrexate, etc... (all ...
9 answers • 18 Oct 2011
i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...
2 answers • 15 Dec 2011
Are there hormones that are not usually checked in a blood screen that cause weight gain
3 answers • 2 Aug 2012